# SDR FDEA201007012297

- Difficulty date: July 1, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 75,901 hours, 25,267 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA73811
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - FD CARGO DOOR CUT-OUT AFT LOWER MID AREA EXTERIOR SKIN FOUND DAMAGED.  FWD CARGO DOOR CUTOUT AFT LOWER MID DAMAGED AREA TRIMMED OUT AS PER SRM 53-50-00 FIG 26 VOL 1 REV. 96. TRIMMED OUT AREA IS 1" X 9.5". REPAIR DOUBLER AND FILLER FABRICATED AND INSTALLED AS PER SRM 53-50-00 FIG 26 VOL1 REV96. REPAIR CLASSIFIED AS   MAJOR AS PER GMM 6-2-100 REV 110.  REPAIR CARRIED OUT BET LONGERON 38R AND 41R STA   959.
